I have not, but I go for a M.R.I. on the 28th. That is my fear is that I won't be able to stay still.I keep getting this earthquake feeling for the waist down and I scared that will happen while they are doing their test. Did they get mad? just wondering in case it does happen to me.
I wasn't scared or anything. the mri did it I'm not sure if it was the contrast or what. It was really weird . It was like tremers I get small ones in my right arm and hand. the lady asked does that happen alot and I said no. strange. and thanks for the reply
I have not had that happen, but I do notice that my breathing gets somewhat shallow and rapid about half way through. I think I'm so conscious of trying not to move that I avoid deep breathing, then it starts to catch up with me. It feels like I am moving a lot with the rapid breaths, but they don't seem to have a problem getting the images.
If I were to guess it was from trying to lay still for so long. I had to have my head put in a cage to keep it still. The nice, hunky tech wrapped me tightly in a blanket but I think I requested that to get him in a little closer. :) Kitt is right a valium or xanax will help keep a person calm during the procedure....
I'm with db1, I have had abour 6 done so far and I always tend to hold my breath and as soon as the "banging" stops I take a deep breath! Have to go for another brain scan in 2 weeks. To my understanding they always put your head in the cage for the brain scan. This time I'm popping a valium, I swear my blood pressure is off the charts when I'm in there for that one. The other body parts don't get to me just the head! Can't wait for the water in the ears test! ha ha
Yeah I had one today and my arms and the left part of my chest like it was my heart was flexing toward the end of the procedure ..I was worried about this myself and asked they said i must have a lot of iron in my blood but I have to take a B-12 every month to keep my iron up and I havent had the shot yet this month ...so yeah i am curious to why this side effect happened and if it will hurt me in some way ?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.